# SDR DALA1019769001

- Difficulty date: July 28, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 48,982 hours, 36,252 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR LOWER FWD ATTACH ANGLE TO INTERCOSTAL WEB BELOW FWD FITTING HAS CORROSION.  REMOVED T ANGLE AND REPLACED IAW SRM 51-30-2 AND 51-30-5.  ORIGINAL ANGLE FOUND TO BE BEYOND SRM LIMITS.
